MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 3 12MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 3 12MM; KNEE TIBIAL INSERT
Model Number 1517-10-312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscular Rigidity (1968); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient's stryker primary knee was revised on (b)(6) 2019.Attune revision components were used to revise the knee.The patient's knee was revised a second time on (b)(6) 2020, due to stiffness.During the second revision procedure, surgeon removed the attune revision insert and then surgically removed (cleaned out) scar tissue throughout the patient's knee.He also performed some soft tissue releases to enable the patient's knee to be fully extended under anesthesia.Because the attune revision insert was scratched and indented during its removal, by the surgical instrumentation that was used to pry it out, a replacement insert of the same size and thickness was implanted.A device experienced report was not submitted for the (b)(6) 2019 revision procedure, since the primary components being revised were stryker components.Doi: (b)(6) 2019.Dor: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary examination of the returned device confirmed the reported event.The device was found to be scratched and gouged.No evidence was found indicating product error was a contributing factor.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.H10 additional narrative:.

Brand Name
ATTUNE CRS RP INSRT SZ 3 12MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10460863
Report Number1818910-2020-18922
Device Sequence Number16832045
Product Code NJL
UDI-Device Identifier10603295055716
UDI-Public10603295055716
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-312
Device Catalogue Number151710312
Device Lot Number9226229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2020
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR